Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 71, NWS Shreveport, LA

March 24, 20164 parishes in Louisiana; Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2016, 3:45 AM CDT for 4 parishes in Louisiana; Columbia County, Union County, Arkansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2016, 3:45 AM CDT (08:45 UTC)
Expired
Mar 24, 2016, 4:45 AM CDT
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 3:55 AM CDTTSTM WND DMG7 E Emerson, ARTREES AND POWER LINES DOWN NEAR THE ATLANTA COMMUNITY EAST OF EMERSON. POWER IS OUT TO MUCH OF THIS AREA.
Mar 24, 4:10 AM CDTTSTM WND DMG17 Sw El Dorado, ARTREE DOWN ACROSS HIGHWAY 15 NEAR JOLLYS GROCERY IN THE THREE CREEKS COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

113 
WUUS54 KSHV 240845
SVRSHV
ARC027-139-LAC027-061-111-119-240945-
/O.NEW.KSHV.SV.W.0071.160324T0845Z-160324T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 AM CDT THU MAR 24 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  CENTRAL WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 445 AM CDT

* AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM STEPHENS TO EMERSON TO NEAR SHONGALOO TO 6 MILES
  NORTHWEST OF DIXIE INN...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...MINDEN...MAGNOLIA...HOMER...SMACKOVER...NORPHLET...JUNCTION
  CITY...MCNEIL...HAYNESVILLE...BERNICE...CALION...EMERSON...SHONGALOO...
  WESSON...URBANA...ATLANTA...COOLEY...LAWSON...VILLAGE AND LISBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE DOWNED NUMEROUS
TREES ACROSS EAST TEXAS AND EXTREME NORTHWEST LOUISIANA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
 
&&

LAT...LON 3296 9251 3260 9272 3260 9345 3274 9345
      3289 9332 3305 9330 3344 9317 3344 9312
      3338 9312 3337 9279 3339 9276 3336 9268
      3337 9259 3336 9254 3332 9252 3333 9250
      3332 9246 3329 9247 3327 9244 3328 9237
TIME...MOT...LOC 0844Z 263DEG 36KT 3339 9308 3309 9318 3290 9324 3266
9341

HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
437 
WWUS54 KSHV 240919
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT THU MAR 24 2016

ARC027-LAC119-240926-
/O.CAN.KSHV.SV.W.0071.000000T0000Z-160324T0945Z/
COLUMBIA AR-WEBSTER LA-
419 AM CDT THU MAR 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IN
SOUTHWESTERN ARKANSAS AND CENTRAL WEBSTER PARISHES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3296 9251 3260 9272 3260 9317 3281 9308
      3302 9297 3337 9291 3337 9279 3339 9276
      3336 9268 3337 9259 3336 9254 3332 9252
      3333 9250 3332 9246 3329 9247 3327 9244
      3328 9237
TIME...MOT...LOC 0916Z 261DEG 36KT 3336 9274 3313 9282 3294 9290 3275
9299 3262 9313

$$

ARC139-LAC027-061-111-240945-
/O.CON.KSHV.SV.W.0071.000000T0000Z-160324T0945Z/
UNION AR-UNION LA-LINCOLN LA-CLAIBORNE LA-
419 AM CDT THU MAR 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR UNIONUNION UNION...NORTHWESTERN UNION...NORTHWESTERN LINCOLN AND
CLAIBORNE PARISHES...

AT 416 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SMACKOVER TO NEAR WESSON TO 11 MILES SOUTHWEST OF
JUNCTION CITY TO NEAR HOMER TO 7 MILES NORTHWEST OF GIBSLAND...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EL DORADO...HOMER...SMACKOVER...NORPHLET...JUNCTION CITY...BERNICE...
CALION...WESSON...LAWSON...URBANA...COOLEY...LISBON...DUBACH...ATHENS...
SPEARSVILLE...LILLIE...LOCKHART...CORNEY LAKE...LAKE CLAIRBORNE AND
KENOVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE DOWNED NUMEROUS
TREES AND POWER LINES ACROSS EXTREME EASTERN TEXAS...LAFAYETTE COUNTY
ARKANSAS...AS WELL AS EXTREME NORTHWEST LOUISIANA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3296 9251 3260 9272 3260 9317 3281 9308
      3302 9297 3337 9291 3337 9279 3339 9276
      3336 9268 3337 9259 3336 9254 3332 9252
      3333 9250 3332 9246 3329 9247 3327 9244
      3328 9237
TIME...MOT...LOC 0916Z 261DEG 36KT 3336 9274 3313 9282 3294 9290 3275
9299 3262 9313

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:04 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Mar 23, 11:04 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 PM CDT WED MAR 23 2016

.AVIATION...
MOSTLY LOW VFR BKN CIGS ACROSS AREA THIS EVE...WITH SOME HIGH MVFR
LOWERING OCCURRING ACROSS NE TX TERMINALS. LINE OF STG/SVR TSTMS
HAS SLOWED DOWN SLIGHTLY AND WILL DELAY ONSET OF STORMS AN HOUR
OR TWO ON 24/06Z ISSUANCE PACKAGE. STORMS TO GRADUALLY
WEAKEN...WITH DECREASED THREAT OF HAIL OR WIND GUSTS IN EXCESS OF
40 KTS AFTER 06Z. WINDS TO REMAIN SOUTH PRIOR TO STORM ARRIVAL
AT 10 TO 15 KTS WITH GUSTS OF 20 TO 25 KTS. INDS
SHIFTING FROM W-NW MAINLY 10 TO 15 KTS AFTER STORMS WITH A FEW
MID LVL CLOUDS. BY MID MORNING TO MIDDAY...SKIES BECMG VFR
SKC. /VII/.

&&

.PREV DISCUSSION... /ISSUED 820 PM CDT WED MAR 23 2016/

DISCUSSION...
THE EWD PROGRESSION OF THE DRYLINE HAS SLOWED THIS
EVENING...HAVING REACHED JUST E OF A TUL...TO SNL...TO GLE AND MWL
LINE AS OF 01Z. CONVECTION HAS EXPLODED RAPIDLY EARLY THIS EVENING
ALONG THE DRYLINE...AS LARGE SCALE FORCING HAS INCREASED
SIGNIFICANTLY WITHIN THE RFQ OF A 110KT UPPER JET AHEAD OF THE
TROUGHING EXTENDING FARTHER W FROM WRN KS INTO THE OK/TX
PANHANDLES. STEEP 850-700MB LAPSE RATES AND THE PRESENCE OF A
NARROW TONGUE OF 1000-2000 J/KG MLCAPE HAS CONTRIBUTED TO SVR
CONVECTION FROM ECNTRL OK INTO N TX THIS EVENING...WITH THE SHORT
TERM PROGS SUGGESTING THE CONVECTION WILL REACH OUR EXTREME NW
ZONES OF SE OK/NE TX JUST PRIOR TO 06Z. FARTHER E...THE MOISTURE
PROFILE REMAINS MUCH MORE SHALLOW...AND STILL STRONGLY CAPPED JUST
ABOVE 850MB. HOWEVER...VERY STEEP LAPSE RATES ARE EVIDENT IN THE
H700-500 LYR /PER THE 00Z KSHV RAOB/...WHICH SUGGESTS THE SVR
THREAT MAY CARRY OVER INTO NE TX/WRN AR LATER THIS EVENING AND
POSSIBLY A PORTION OF THE OVERNIGHT HOURS. GIVEN THIS INSTABILITY
AND LOW WBZ HEIGHTS...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE FOR THESE AREAS. HOWEVER...MLCAPES SHOULD DIMINISH
FARTHER E INTO EXTREME ERN TX/SW AR LATE...WHICH SHOULD TAPER THE
SVR THREAT.

HAVE MADE QUITE A FEW CHANGES TO THE FORECAST...MAINLY TO LOWER
POPS THIS EVENING AND TRIM BACK SVR WORDING TO JUST THE NW ZONES.
CATEGORICAL/HIGH LIKELY POPS STILL LOOK GOOD AFTER 06Z...WITH THE
CONVECTION QUICKLY DIMINISHING FROM W TO E AFTER 12Z THURSDAY AS
THE COLD FRONT OVERTAKES THE DRYLINE LATER TONIGHT AND RAPIDLY
PUSHES E THROUGH THE AREA. HAVE ALSO TRIMMED BACK POPS THURSDAY
MORNING AS WELL...WITH THE PROGS SUGGESTING A FASTER COLD FROPA.
DID DROP MENTION OF POPS FOR MUCH OF NE TX/EXTREME SW AR THURSDAY
MORNING...BUT MAINTAINED CHANCE/LIKELY POPS FOR MUCH OF SCNTRL
AR/NCNTRL LA. HAVE ALSO REMOVED POPS FOR THE AFTERNOON WITH THE
FRONT CLEARING THE REGION BY MIDDAY AND CONSIDERABLY DRY ADVECTION
SPILLING EWD BEHIND THE FRONT. WILL ALLOW THE CURRENT LAKE WIND
ADVISORY EXPIRE AT 06Z AS SCHEDULED...ALTHOUGH WINDS WILL REMAIN
QUITE MARGINAL THIS EVENING ESPECIALLY OVER SW AR/NCNTRL LA.
HOWEVER...ANOTHER LAKE WIND ADVISORY WILL LIKELY BE NEEDED AGAIN
THURSDAY FOR MUCH OF THE REGION AS THE POST-FRONTAL WINDS WILL
INCREASE GIVEN THE TIGHTENING PRESSURE GRADIENT.

ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  62  42  67 /  80  20  10  10
MLU  64  66  43  64 /  70  60  10  10
DEQ  47  59  37  64 /  80  10  10  10
TXK  52  60  41  64 /  80  10  10  10
ELD  58  63  40  63 /  80  40  10  10
TYR  49  61  42  68 /  80  10  10  10
GGG  52  61  41  67 /  80  10  10  10
LFK  56  64  42  68 /  80  20  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR ARZ050-051-
     059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR LAZ001>006-
     010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Mar 23, 11:38 AM CDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT WED MAR 23 2016

ARZ070-071-LAZ001-002-010-011-TXZ096-097-108>112-124>126-136>138-
149>153-241645-
MILLER-LAFAYETTE-CADDO-BOSSIER-DE SOTO-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
1138 AM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 11 PM CDT
TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15-25 MPH WITH
HIGHER GUSTS TO NEAR 30-35 MPH. A BAND OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT.
THESE STORMS WILL DIMINISH BY EARLY THURSDAY MORNING. A FEW OF
THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY
DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO THREAT IS
ALSO POSSIBLE...BUT NOT LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ANOTHER FRONT WILL MOVE INTO THE AREA FOR THE MIDDLE OF THE
WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY
NIGHT. NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT.

ARZ050-051-059>061-072-073-LAZ003>006-012>014-017>022-OKZ077-
TXZ165>167-241645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-COLUMBIA-UNION-
WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-ANGELINA-
SAN AUGUSTINE-
1138 AM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT THROUGH 11
PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15 TO 20 MPH
WITH HIGHER GUSTS TO NEAR 25 TO 30 MPH. A BAND OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT.
THESE STORMS WILL DIMINISHING BY EARLY THURSDAY MORNING. A FEW OF
THE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE
HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AN ISOLATED TORNADO
THREAT IS ALSO POSSIBLE...BUT NOT LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ANOTHER FRONT WILL BE MOVING INTO THE AREA FOR THE MIDDLE OF THE
WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY
NIGHT. NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT.

05

In the hours before

Special weather statement, Mar 24, 2:45 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 AM CDT THU MAR 24 2016

ARZ051-060-061-070>072-240845-
NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LAFAYETTE AR-COLUMBIA AR-
245 AM CDT THU MAR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...LAFAYETTE...
SOUTHEASTERN HOWARD...MILLER...NEVADA AND HEMPSTEAD COUNTIES UNTIL
345 AM CDT...

AT 245 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRATER OF DIAMONDS
STATE PARK TO NEAR HOPE TO NEAR GENOA TO NEAR RODESSA...AND MOVING
EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...MAGNOLIA...HOPE...PRESCOTT...STAMPS...WALDO...LEWISVILLE...
MCNEIL...FOUKE...BRADLEY...TAYLOR...EMMET...BLEVINS...BUCKNER...PERRYTOWN...
ROSSTON...GARLAND...FULTON...WASHINGTON AND WILLISVILLE.

LAT...LON 3399 9370 3395 9353 3396 9347 3396 9338
      3390 9330 3384 9329 3383 9323 3380 9318
      3382 9314 3378 9310 3338 9312 3338 9310
      3303 9324 3303 9404 3358 9391 3357 9390
      3361 9386 3361 9383 3364 9390 3401 9381
TIME...MOT...LOC 0744Z 277DEG 32KT 3397 9370 3368 9369 3340 9382 3302
9400

15
Local storm report, Mar 24, 3:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 AM CDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     1 S HALLSVILLE          32.49N  94.58W
03/24/2016                   HARRISON           TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG INTERSTATE 20 FROM NEAR EXIT
            604 NEAR HALLSVILLE EAST TO EXIT 615 NEAR MARSHALL.

&&

EVENT NUMBER SHV1600256

15
Local storm report, Mar 24, 3:16 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 AM CDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     MARSHALL                32.54N  94.35W
03/24/2016                   HARRISON           TX   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 80 NEAR MARSHALL. OTHER LARGE
            TREE LIMBS DOWNED AS WELL.

&&

EVENT NUMBER SHV1600257

15
Local storm report, Mar 24, 3:19 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 AM CDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     VIVIAN                  32.87N  93.99W
03/24/2016                   CADDO              LA   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 1 NEAR JR/S SALOON IN VIVAN.

&&

EVENT NUMBER SHV1600258

15
Local storm report, Mar 24, 3:24 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 AM CDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND DMG     9 S LINDEN              32.88N  94.36W
03/24/2016                   CASS               TX   LAW ENFORCEMENT

            TREES DOWN ON CR 1619 NEAR THE CASS/MARION COUNTY LINE.

&&

EVENT NUMBER SHV1600259

15
Special weather statement, Mar 24, 3:42 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 AM CDT THU MAR 24 2016

LAZ001>003-012-240930-
BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
342 AM CDT THU MAR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL
BIENVILLE...SOUTHEASTERN BOSSIER AND SOUTHEASTERN WEBSTER PARISHES
UNTIL 430 AM CDT...

AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF SHREVEPORT...MOVING EAST AT 45 MPH.

STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...RINGGOLD...HEFLIN...JAMESTOWN...NOLES LANDING...
FORBING...ROBSON...OGDEN...SLIGO...TAYLORTOWN...CURTIS...KORAN...LAKE
BISTINEAU SOUTH...PLUM ORCHARD LANDING...LAKE BISTINEAU NORTH AND ELM
GROVE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3231 9317 3234 9374 3235 9377 3234 9379
      3234 9382 3248 9383 3250 9316
TIME...MOT...LOC 0841Z 268DEG 41KT 3237 9374

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:14 AM CDTSevere Thunderstorm WarningSHVCaddo46 min
Mar 24, 2:57 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster48 min
Mar 24, 3:42 AM CDTSpecial Weather StatementSHVBossier48 min
Mar 24, 3:55 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more12 hr
Mar 24, 4:44 AM CDTSevere Thunderstorm WarningSHVUnion61 min
Mar 24, 4:09 PM CDTAreal Flood WarningSHVOuachita12 hr
Mar 24, 4:12 PM CDTAreal Flood WarningSHVGrant, Natchitoches12 hr
Mar 24, 1:59 AM CDTSpecial Weather StatementSHVHempstead, Howard, Little River, Miller, Sevier46 min
Mar 24, 2:45 AM CDTSpecial Weather StatementSHVColumbia, Hempstead, Lafayette, Miller, Nevada60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.